# SDR REXA2025081900822

- Difficulty date: July 21, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134001
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND L/H AILERON SIDE LUGS LABELED ""D"" AND ""E"" TO BE PREVIOUSLY OVERSIZED.  COMPLIED WITH BOMBARDIER REO 670-57-61-237 REV-- DATED 2017-07-25 AND MHIRJ REO 690-57-61-420 REV-- DATED 2025-08-11."
